Contac Non-drowsy Dual Relief Capsules Pack of 18

Contac Non-drowsy Dual Relief Capsules Pack of 18

Contac Non-drowsy Dual Relief Capsules Pack of 18

£4.19 Save: £0.80 RRP: £4.99

  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.
  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Contac
Code: 3590791
Weight: 175g (includes packaging)

Description

Contac Non Drowsy Dual Relief Tablets provide relief from the symptoms of colds and flu including:

  • nasal congestion, 
  • sinus pain, 
  • pressure and congestion, 
  • headaches, 
  • fever, 
  • sore throat, 
  • aches and pains.

Contac Non Drowsy Dual Relief Tablets contain paracetamol which is a pain killer and pseudoephedrine which is a decongestant.

Directions

For oral use.

Adults (including the elderly) and children aged 12 years and over:

2 tablets to be taken every four to six hours as required for symptom relief.

  • Do not take more than 6 tablets in 24 hours.
  • Do not take more frequently than every 4 hours.
  • Do not take for more than 7 days.
  • Do not give to children under 12 years of age.
  • Do not take more than the stated dose.

If symptoms persist consult your doctor.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

 

Warnings

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Do not take Contac Non Drowsy:

  • if you have ever had an allergic reaction to pseudoephedrine hydrochloride, paracetamol or to
  • any of the other ingredients.
  • if you have high blood pressure or heart disease.
  • if you have kidney problems.
  • if you have an overactive thyroid gland, enlarged prostate, diabetes, glaucoma or phaeochromocytoma (tumour of the adrenal gland).
  • if you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes used to treat ADHD).
  • if you have taken monoamine oxidase inhibitors (MAOIs) e.g. moclobemide, prescribed for
  • depression in the last two weeks.
  • if you are taking medicines to control your blood pressure (e.g. beta blockers like atenolol).

Do not take with any other paracetamol-containing products.

Do not take with any other flu, cold or decongestant product.

Do not drive if the medicine makes you feel dizzy.

Ask your doctor before you take this medicine if you have liver problems or an irregular heartbeat.

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines;

  • particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or
  • colestyramine (to lower blood cholesterol), or if you take blood thinning drugs (anti-coagulants e.g. warfarin), or medicines to control your blood pressure (e.g. alpha or beta blockers, or methyldopa) or medicines for depression e.g. tricyclic antidepressants).

 

Do not take Contac Non Drowsy if you are pregnant or breast feeding unless your doctor tells you to.

Like all medicines, Contac Non Drowsy Dual Relief can have side effects, but not everybody gets them.

The following side effects may occur:

  • Nervousness, difficulty sleeping
  • Nausea and vomiting
  • Dizziness
  • Dry mouth
  • Agitation, restlessness
  • Tachycardia, palpitations
  • Hallucinations have been reported rarely.

Stop using this product and consult your doctor immediately if you experience:

  • Sudden severe headache
  • Difficulty passing urine. This is more likely to occur if you have an enlarged prostate gland
  • Allergic reactions such as skin rash, itching sometimes with breathing problems or swelling of the lips, tongue, throat or face
  • Skin rash or peeling or mouth ulcers
  • Breathing problems. These are more likely if you have experienced them before when taking other painkillers (such as ibuprofen and aspirin)
  • Unexplained bruising and bleeding
  • Nausea, loss of appetite and yellowing of the eyes and skin.

Keep out of the reach and sight of children.

Do not use this medicine after the 'EXP' date shown on the pack. Do not store above 25°C.

 

Ingredients

Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg, Cellulose microcrystalline (E 460), colloidal anhydrous silica (E 551), stearic acid (E 570), magnesium stearate (E 572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium (E 468), hydroxypropyl methylcellulose (E 464), macrogol, carnauba wax (E 903), indigo carmine (E 132).

 

You may also like